# SDR UPS05843742

- Difficulty date: January 21, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Part serial: FTL070
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS WILL NOT TEST.  REMOVED AND REPLACED EMERGENCY EXIT BATTERY PACK, CHECKS OK MM 33-50-01-2.
